Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Meromorphic functions on certain Riemann surfaces


Author: Mitsuru Ozawa
Journal: Proc. Amer. Math. Soc. 16 (1965), 747-752
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9939-1965-0196069-1
MathSciNet review: 0196069
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Heins, Riemann surfaces of infinite genus, Ann. of Math. (2) 55 (1952), 296-317. MR 0045834 (13:643d)
  • [2] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1948; Chapter II. MR 0006493 (3:312b)
  • [3] Z. Kuramochi, On the behaviour of analytic functions on abstract Riemann surfaces, Osaka Math. J. 7 (1955), 109-127. MR 0070726 (17:26g)
  • [4] T. Kuroda, On analytic functions on some Riemann surfaces, Nagoya Math. J. 10 (1956), 27-50. MR 0080733 (18:290g)
  • [5] K. Noshiro, Cluster sets, Chapter IV, §2, Springer, Berlin, 1960. MR 0133464 (24:A3295)
  • [6] N. Toda and K. Matsumoto, Analytic functions on some Riemann surfaces, Nagoya Math. J. 22 (1963), 211-217. MR 0156963 (28:205)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0196069-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society